# SDR DALA2022060703973

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 80,952 hours, 25,433 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Drag Fitting
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 R/H ENG DRAG FTG CLAMP-UP HOLE #2 HAS 2 EACH INDICATIONS IN THE BOTTOM OF THE SKIN LAYER AT THE 3 & 9 O'CLOCK POSITIONS LOOKING AFT. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON R/H ENG PYLON INBD FITTING HOLE #2 ON RH UPPER DRAG FITTING, IAW ER/A 589741-14AD REV A SECTION VI. (2262600)
